The conjugate-pairing rule for non-Hamiltonian systems

Searles, DJ, Evans, DJ and Isbister, DJ (1998) The conjugate-pairing rule for non-Hamiltonian systems. Chaos, 8 2: 337-349. doi:10.1063/1.166315

Author Searles, DJ
Evans, DJ
Isbister, DJ
Title The conjugate-pairing rule for non-Hamiltonian systems
Journal name Chaos   Check publisher's open access policy
ISSN 1054-1500
Publication date 1998-06
Sub-type Article (original research)
DOI 10.1063/1.166315
Volume 8
Issue 2
Start page 337
End page 349
Total pages 13
Language eng
Keyword Equilibrium Molecular-Dynamics
Lyapunov Exponents
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Australian Institute for Bioengineering and Nanotechnology Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 25 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Oct 2012, 13:11:05 EST by System User on behalf of Scholarly Communication and Digitisation Service